# SDR YENA2024120201515

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N934JB
- Make and model: Airbus A320-232
- Aircraft serial: 06130
- Aircraft time: 42,334 hours, 8,242 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Control
- Condition: Abnormal
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#511, JFK-LAS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'FUEL ACT XFR FAULT. ACT TRANSFER BUTTON DID NOT WORK IN MANUEL; T/S IAW TSM 28-28-00-810-803-A. FOUND RELAY 21QH FAULTY. R/R 21QH IAW ESPM 20-46-50. ALL OPS NORMAL. NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OK FOR CONT SVC.'
